APAP Extra tablets x 24, apap extra

USP Health


£13.99 £20.00




 
  • Apap Extra contains the composition of paracetamol enhanced caffeine, which combined action helps migraine headaches, menstrual pain and symptoms osteo-articular. The addition of caffeine affects a better mood and removes fatigue.

APAP Extra Ingredients:
1 tablet contains:
active substances:
paracetamol 500 mg
caffeine 65 mg

APAP Extra Action:
The additional component increases the analgesic effect of paracetamol. In addition, caffeine stimulates the central nervous system, which improves overall well-being and removes fatigue.

APAP Extra Indications:
Indications for use are the pains of different etiology: headache (including migraine), muscles, teeth, neuralgia, menstrual pain, osteoarthritis, post-operative and post-traumatic.
The drug relieves the symptoms of colds and flu, such as fever, sore throat, aches muscle and bone and joint.

APAP Extra Dosage:
Adults and children over 12 years .: 1-2 tablets. every 4-6 hours. (up to 8 tablets per day).